Show simple item record

dc.contributor.authorKammoun, Abla
dc.contributor.authorSanguinetti, Luca
dc.contributor.authorDebbah, Merouane
dc.contributor.authorAlouini, Mohamed-Slim
dc.date.accessioned2019-06-16T13:30:32Z
dc.date.available2019-06-16T13:30:32Z
dc.date.issued2019
dc.identifier.citationKammoun, A., Sanguinetti, L., Debbah, M., & Alouini, M.-S. (2019). Asymptotic Analysis of RZF in Large-Scale MU-MIMO Systems Over Rician Channels. IEEE Transactions on Information Theory, 65(11), 7268–7286. doi:10.1109/tit.2019.2923401
dc.identifier.doi10.1109/TIT.2019.2923401
dc.identifier.urihttp://hdl.handle.net/10754/655595
dc.description.abstractIn this work, we focus on the downlink ergodic sum rate of a single-cell large-scale multiuser MIMO system in which the base station employs N antennas to communicate with K single-antenna user equipments (UEs). A regularized zero-forcing (RZF) scheme is used for precoding under the assumption that each UE uses a specific power and each link forms a spatially correlated MIMO Rician fading channel. The analysis is conducted assuming that N and K grow large with a non trivial ratio and perfect channel state information is available at the base station. New results from random matrix theory and large system analysis are used to compute an asymptotic expression of the signal-to-interference-plus-noise ratio as a function of the system parameters, the spatial correlation matrix and the Rician factor. Numerical results are used to validate the accuracy of the asymptotic approximations in the finite system regime and to evaluate the performance under different operating conditions. It turns out that the provided asymptotic expressions provide accurate approximations even for relatively small values of N and K.
dc.language.isoen
dc.publisherInstitute of Electrical and Electronics Engineers (IEEE)
dc.relation.urlhttps://ieeexplore.ieee.org/document/8737964/
dc.relation.urlhttps://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=8737964
dc.rights(c) 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
dc.titleAsymptotic analysis of RZF in large-scale MU-MIMO systems over Rician channels
dc.typeArticle
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.contributor.departmentElectrical Engineering
dc.contributor.departmentElectrical Engineering Program
dc.identifier.journalIEEE Transactions on Information Theory
dc.eprint.versionPost-print
dc.contributor.institutionUniversity of Pisa, Dipartimento di Ingegneria dell’Informazione, Italy
dc.contributor.institutionLarge Systems and Networks Group (LANEAS), Centrale-Supélec, Université Paris-Saclay, 3 rue Joliot-Curie, 91192 Gif-sur-Yvette, France
dc.contributor.institutionMathematical and Algorithmic Sciences Lab, Huawei Technologies Co. Ltd., France.
pubs.publication-statusAccepted
kaust.personKammoun, Abla
kaust.personAlouini, Mohamed-Slim
refterms.dateFOA2019-06-16T13:30:32Z


Files in this item

Thumbnail
Name:
TIT17_final_version.pdf
Size:
5.770Mb
Format:
PDF
Description:
Accepted Manuscript

This item appears in the following Collection(s)

Show simple item record